Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Radon measures on groups


Author: Chandra Gowrisankaran
Journal: Proc. Amer. Math. Soc. 25 (1970), 381-384
MSC: Primary 22.10; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0255724-7
MathSciNet review: 0255724
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a Hausdorff topological group with a nontrivial mobile real valued Radon measure. Then $ G$ is locally compact. In particular if there is a nontrivial translation invariant Radon measure on $ G$, then $ G$ is locally compact.


References [Enhancements On Off] (What's this?)

  • [1] T. S. Liu and A. van Rooij, Transformation groups and absolutely continuous measures, Nederl. Akad. Wetensch. Proc. Ser. A 71 = Indag. Math. 30 (1968), 225231. MR 37 #2950. MR 0227365 (37:2950)
  • [2] J. C. Oxtoby, Invariant measures in groups which are not locally compact, Trans. Amer. Math. Soc. 60 (1946), 215-237. MR 8, 253. MR 0018188 (8:253d)
  • [3] L. Schwartz, Lectures on Radon measures in Hausdorff topological spaces, Tata. Inst. of Fundamental Research Monographs (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.10, 28.00

Retrieve articles in all journals with MSC: 22.10, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0255724-7
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society